EconPapers    
Economics at your fingertips  
 

Non-existence of equilibria with free elimination

Hans Salchow ()

Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)

Abstract: This work is concerned in the existence problem of equilibria for economies with increasing returns to scale. The consequences of relaxing the free disposal assumption are investigated. It is sown that the free disposal assumption can not be dropped, not even relaxed to the assumption of free elimination, without risking that equilibria may fail to exist. This may give new insight to the work of Giraud (2000) and Jouini (1992), because they proved the existence of equilibria for economies without free disposal assuming the production sets to verify (even weaker forms of) free elimination

Keywords: Free disposal; increasing returns to scale; marginal pricing; non-convex production (search for similar items in EconPapers)
JEL-codes: C50 D62 (search for similar items in EconPapers)
Pages: 21 pages
Date: 2005-03
New Economics Papers: this item is included in nep-mic
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-00195903 (application/pdf)

Related works:
Working Paper: Non-existence of equilibria with free elimination (2005) Downloads
Working Paper: Non-existence of equilibria with free elimination (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b05057

Access Statistics for this paper

More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-04-03
Handle: RePEc:mse:wpsorb:b05057